New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 8/4/2007 7:05 PM (GMT -7)   
is anyone else having pain in there hips while walking taking zyprexa , another thing i'm having trouble is sweating when i normally wouldn't all the time, i talked to the doctor but they act like they don't want to change anything and i don't want to stay this way. sad

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/4/2007 7:19 PM (GMT -7)   

Hi Machalle

I don't take this drug but many of the ADs causing sweating especially at night. I know I am one that sweats at night, and no, it is not hot flashes.............lol.

The hip pain, I am sure someone will come along that knows something about that.

Please note the New Thread on Laughter.  Laughter is good medicine.

((((((((((((HUGS)))))))))))))))


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 


Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 8/5/2007 9:09 AM (GMT -7)   
I am on Lexapro. I'm not sure what Zyprexa is. How long have you been taking Zyprexa?

Also what country are you from? I am curious cuz I've never heard of this medication in the U.S.

When I started my Lexapro I would sweat terribly... mainly from being panicky at night or sometimes I had no clue why. It finally subsided after a month.

Hip pain... well I have hip pain right now but I have a terrible bed that I want to toss in the garbage because I sleep SO terrible on it!!! (that and the boyfriend hardly gives me enough room to stretch out comfortably and sleep!!! LOL)

The only thing I can recommend is perhaps learning some stretches to do in the mornings. This will help ease the pain in the hip.

How long has the hip pain been going on? and this ties into my other question as to how long you've been taking the Zyprexa.

I am NO doctor but I know what you're going through.

*HUGS*

TG~
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
 
RX: Lorazepam (1 MG a day), Lexapro (20 MG a day), Tylonel for the TMJ and Migraines
 
 
 
Help support Healing Well and its' forums and chatrooms... donate today.... http://www.healingwell.com/donate/


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/5/2007 9:14 AM (GMT -7)   

Twiggy

ZYPREXA has been prescribed to almost 20 million people in 84 countries. This easy-to-use medication is proven effective for treating schizophrenia, acute mixed or manic episodes of bipolar disorder, and maintenance treatment in biploar disorder.

Reference: 7th Edition PDR

 


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 


machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 8/5/2007 3:19 PM (GMT -7)   
i'm from louisiana, u.s
i think my body might just be falling apart, but the sad thing with me theres no down time, when me and the kids are sick i'm doctor in the house i take care of everybody and no one takes care of me, i think thats the problem i need to take care of myself more but i don't, when i'm sick i keep going because i have too.

Julie1014
Veteran Member


Date Joined Oct 2005
Total Posts : 1245
   Posted 8/5/2007 3:34 PM (GMT -7)   
Machelle, yes, you need to take more time for yourself.  First off, I have been on Paxil for years.  I've had intermittent night sweats since starting that medicine for as long as I can remember.  Sometimes I wake up drenched and have to change, lol!  And, I'm 36 years old, so I know it's not menopause.  I also have a tendency to sweat easily in general.  I have always attributed it to Paxil, and my doctor was never concerned.....  As for as time for yourself, there is a saying.... "Caring for the caregiver."  You will be of no use to your family if you don't take care of yourself first.  I know, easier said than done.  Do you have time to treat yourself to a bath?  Add some bubbles and light a candle, and tell everyone to leave you rest for 1/2 hour.  How about starting a good book after everyone has gone to bed?  Or waking up 1/2 hour before everyone else?  Please, do take care of yourself.  Try to be good to YOU.  All the best, Julie
Diagnosed with Ulcerative Colitis (Pancolitis) 10/25/05
New Diagnosis of Crohn's March 2006
Asacol 3 pills three times a day
Remicade 10mg/kg every 4 weeks
Prednisone 12.5mg a day
Imuran just increased to 50mg
Acidophilus daily
Prevacid 30mg
Paxil 40mg daily (for Panic disorder)
Xanax .5mg as needed (for anxiety attacks)
 
 
 
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:26 PM (GMT -7)
There are a total of 2,734,214 posts in 301,195 threads.
View Active Threads


Who's Online
This forum has 151319 registered members. Please welcome our newest member, Geezer Jock.
367 Guest(s), 11 Registered Member(s) are currently online.  Details
3HumpedCamel, Chanymom, dismissed, Mpac1, BillyBob@388, biker90, ChickenArise, catti, JackH, straydog, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer